# SDR SWAA022760

- Difficulty date: November 21, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 48,000 hours, 39,574 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654485113
- Part serial: 4021
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD GROUND SPOILER ACTUATOR LEAKING HYDRAULIC FLUID.  REMOVED AND REPLACED LEFT INBD GROUND SPOILER ACTUATOR PER MM.
